MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/LEFT; PLATE,FIXATION,BONE
Model Number 02.111.631
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided for reporting.Device was not explanted.Explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent an open reduction internal fixation (orif) surgery.The patient was being implanted with a variable angle (va) locking compression plate (lcp) two-column volar distal radius plate.During the surgery, it was noted that the locking screw failed to lock in most distal locking hole on the shaft of the plate.The failed screw was discarded.The plate was fixed using other nine (9) 2.4 variable angle locking screws.The surgery was completed successfully with no delay.The patient outcome was not reported.This report is for one (1) 2.4mm va-lcp 2-clmn vlr dstl radius pl 6h hd/3h shaft/left.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found not reportable.The information in this complaint record reasonably suggests that there is no allegation of a complaint against this device and there is no reported malfunction or adverse event caused or contributed to with this device.The device functioned as intended.Should further information become available this determination will be reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/3H SHAFT/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7491744
Report Number2939274-2018-52056
Device Sequence Number11141255
Product Code HRS
UDI-Device Identifier10886982032010
UDI-Public(01)10886982032010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.631
Device Catalogue Number02.111.631
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1